# SDR AALA202205027284

- Difficulty date: April 13, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737
- Aircraft serial: 30904
- Aircraft time: 34,447 hours, 14,184 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  HORIZONTAL STABILIZER LOWER SKIN HAS VISUAL INDICATION OF CRACK AT STABILIZER STATION 147.90 AT 17 INCHES FROM AFT SPAR. **SUPPLEMENTAL REPORT FOR AALA202204147284: INSTALLED DOUBLER REPAIR (AALA202204123390)** (CLOSED)
